# SDR A6WA202301278451

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 43,833 hours, 42,005 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drain
- Condition: Cracked
- Location: Lt Wing
- Part time: 43,833 hours, 42,005 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT WING DRAIN BY BOOST PUMP ATTACHMENT HOLES ARE CRACKED INSIDE HOLES **** AC REMOVED FROM SERVICE ***** REPAIRED L/H AFT WING DRAIN BY BOOST PUMP ATTACHMENT HOLES REF REO 601R-57-21-3679 REV-- 2023-01-13
